MathSciNet Relay Station
MathSciNet bibliographic data
MR2805707 15B15 (15A06)
Allahviranloo, T.; Salahshour, S.; Khezerloo, M. Maximal- and minimal symmetric solutions of fully fuzzy linear systems. J. Comput. Appl. Math. 235 (2011), no. 16, 4652–4662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement